MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS
Catalog Number 382934
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.Address: (b)(6).H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd iag bc pro global wing needle pierced the catheter.The following information was provided by the initial reporter, translated from french to english: description : pink cathe problem because the metal guide crosses the plastic teflon about about 5 mm before the end of the teflon.The teflon does not slide well around the metal guide circumstances of occurrence / description of facts: while trying to reperfuse a patient, i repeatedly had a kt lox206a problem.The metallic fluid passes through the plastic teflon about 5mm had the end to the teflon.The teflon doesn't grip well around the metal guide.Precautionary measures and actions taken: preserved medical devices withdrawal of is concerned in effective response.Fei + reporting.
 
Additional Manufacturer Narrative
Investigation results: although the sample was "sent" to our facility for investigation, bd did not receive the device for investigation.The courier has unfortunately lost the package.A device history record review showed no non-conformances associated with this issue during the production of this batch.This is the first report we have received for this defect on the lot number provided.
 
Event or Problem Description
Additional information from customer: has there been an impact on the patient (serious injury, medical intervention, change in treatment needed)? no.
 
Additional Manufacturer Narrative
Investigation results: the complaint that the needle passes through the catheter tubing could not be confirmed.The complaint that the catheter would not slide well over the needle could not be confirmed.Ten 20g insyte autoguard units were received in sealed unit packaging from lot #3037449.No damage or defects were identified on the representative units.The affected units were not provided by the complainant.Although the representative samples and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.
 
Event or Problem Description
No additional information.

Brand Name
BD IAG BC PRO GLOBAL WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18947071
Report Number1710034-2024-00204
Device Sequence Number15494153
Product Code FOZ
UDI-Device Identifier00382903829347
UDI-Public(01)00382903829347
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number382934
Device Lot Number3037449
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer07/22/2024
10/18/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date07/26/2024
10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown